# SDR SIMA200508705

- Difficulty date: March 22, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE GALLEY FORWARD DIGITAL WAS FOUND CORRODED.  REMOVED EXISTING DIGITAL AND INSTALLED SERVICEABLE DIGITAL IAW EMB 145 SRM, SRM EMB-145/1142 REV 28 CHAPTER 51-40-02.  (M)
